# SDR HALA20231019232

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 38,921 hours, 6,153 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,395 hours, 6,161 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 MINOR FAULT ECAM. REMOVED AND REPLACED #1 ENG EEC PER AMM 73-21-34. GROUND RUN AND SYSTEM TEST OK.  NO FAULTS DETECTED. OK FOR SVC.
